# SDR IPXA2021050769121

- Difficulty date: April 29, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC780111
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FWD TAILCONE LH DOOR SKIN HAS EDGE DAMAGE AT LWR AFT END.REPAIRED SKIN EDGE DAMAGE AT TAILCONE IAW SRM 52-00-00 FIG 204 (MINOR).
